I had knee pain in outer side of knee while playing soccer. I took serratiopeptidase + diclofenac potassium capsule by doctors advice. I took rest for 2 weeks but when I started playing it started again. Please advice.
The location of the knee pain can be a useful guide to the cause of pain. Pain on the outer side of the knee is usually related to meniscal tears, injuries to the collateral ligaments, and even to arthritis. Ligament injury causes pain to worsen on walking, bending and stretching the knee. Meniscii too if torn or injured, result in joint instability—that is you are not confident the knee joint will take your weight. Often the person feels a popping sensation on moving the joint. Pain worsens on walking. It can also be tendinitis due to inflammation of tendon at the knee joint. You will need X-rays and MRIs of the knee to find the exact. Treatment will follow correct diagnosis. Do consult your orthopedic specialist at the earliest. Meanwhile do not bear weight on that leg, give it rest, apply ice pack, and take an anti-inflammatory pain killer. Take care!
I had the same kind of at same position in left knee. I stopped after when I took rest for 2 weeks. When I take rest and don't go to play it keeps healing itself even after the very first time when I had this pain and I took rest for 2 weeks there was no pain in both knees. But while playing due to sudden jurk to right knee started paining.
Looking at these conditions do you think it can be really serious injury?
And thanks again for the quick response:-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.